Alert archive / New Mexico / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 21, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Apr 21, 2010, 5:58 PM MDT for Colfax County, Harding County, Union County, New Mexico. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 21, 2010, 5:58 PM MDT (23:58 UTC)
- Expired
- Apr 21, 2010, 7:00 PM MDT
- In force
- 62 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties Colfax County, NM, Harding County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 172 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 21, 2:49 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 12.0 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -224 J/kg
- Mixed-layer LCL
- 1374 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
365 WUUS55 KABQ 212358 SVRABQ NMC007-021-059-220100- /O.NEW.KABQ.SV.W.0021.100421T2358Z-100422T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 558 PM MDT WED APR 21 2010 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN COLFAX COUNTY IN NORTHEAST NEW MEXICO NORTH CENTRAL HARDING COUNTY IN NORTHEAST NEW MEXICO WEST CENTRAL UNION COUNTY IN NORTHEAST NEW MEXICO * UNTIL 700 PM MDT * AT 553 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ROY...OR ABOUT 19 MILES NORTHWEST OF MOSQUERO...AND MOVING NORTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... CHICOSA LAKE STATE PARK... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND AVOID WINDOWS. && LAT...LON 3632 10412 3620 10372 3587 10408 3597 10430 TIME...MOT...LOC 2358Z 205DEG 17KT 3601 10415 $$
1 follow-up statement
862 WWUS55 KABQ 220029 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 629 PM MDT WED APR 21 2010 NMC007-021-059-220100- /O.CON.KABQ.SV.W.0021.000000T0000Z-100422T0100Z/ HARDING-UNION-COLFAX- 629 PM MDT WED APR 21 2010 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN COLFAX...WEST CENTRAL UNION AND NORTH CENTRAL HARDING COUNTIES UNTIL 700 PM MDT... AT 627 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES WEST OF YATES...OR ABOUT 23 MILES NORTH OF MOSQUERO...MOVING NORTHEAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... YATES... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING FOR NORTHEASTERN NEW MEXICO. && LAT...LON 3632 10412 3620 10372 3587 10408 3597 10430 TIME...MOT...LOC 0028Z 229DEG 20KT 3611 10400 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 3:15 PM MDT, 2 hours 43 minutes earlier.
Area forecast discussion, Apr 21, 3:15 PM MDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 315 PM MDT WED APR 21 2010 .DISCUSSION... FAIRLY ACTIVE WEATHER INTO NEXT WEEK. RIDGE ALOFT SHIFTING E NOW AS STORM CENTERED NEAR LAS VEGAS NV CHURNS SLOWLY E. AT THE SURFACE A DRY LINE HAS BEEN ESTABLISHED OVER THE ERN PLAINS AND WILL BE THE FOCUS FOR CONVECTION INTO TONIGHT. SHOWERS AND THUNDERSTORMS DEVELOPING NOW OVER THE FAR W AND N. STRONG STORM IN UNION COUNTY NOW...AND THIS WILL BE THE MAIN AREA...ALONG WITH THE FAR EC PLAINS...TO WATCH THROUGH THIS EVENING FOR POTENTIAL ISOLATED SEVERE WEATHER. IN FACT...A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR THESE AREAS. MEANWHILE THE WEST WILL SEE AN INCREASE IN ACTIVITY TONIGHT AS IT COMES UNDER THE INFLUENCE OF THE WESTERN STORMS DYNAMICS. A SHORTWAVE TROUGH ROTATING AROUND THE STORM TONIGHT WILL LIFT NE ACROSS WESTERN NM TONIGHT INTO THURSDAY MORNING. MODELS STILL SHOWING A DRY SLOT BEHIND THIS SHORTWAVE FOR A GOOD PART OF THU ACROSS OUR FORECAST AREA. LESS COVERAGE OF CONVECTION IS ANTICIPATED...WITH MOSTLY JUST ISOLATED ACTIVITY. WINDS WILL BE NEAR ADVISORY CRITERIA THU AFTERNOON OVER THE E. SHOWERS AND STORMS MAY RAMP UP AGAIN THU NIGHT INTO FRI AS THE STORM MOVES INTO AZ...THEN REORGANIZES OVER ERN CO THU NIGHT AND FRI. MEANWHILE AT THE SURFACE A STRONG COLD FRONT WILL CROSS NM LATE TON AND THU...BRINGING SIGNIFICANT COOLER AIR TO THE W AND CNTRL AREAS THU AND THE FAR E FRI. WINDS COULD AGAIN BE NEAR WIND ADVISORY LEVELS FRI PM OVER THE EC PLAINS. NW FLOW FOR THE WEEKEND WILL BRING PRIMARILY DRY WEATHER WITH JUST A SLOW WARMUP. ISOLATED PRECIPITATION IS FORECAST FOR THE N THOUGH...AS ONE OR TWO WEAK SHORT WAVES DROP SE IN THE FLOW. WEAK RIDGING EXPECTED EARLY NEXT WEEK BUT A BACK DOOR FRONT WILL BRING A LITTLE COOLING TO THE E ON TUE. NEXT STORM TO IMPACT NM FOR THE MIDDLE OF NEXT WEEK. CHJ && .AVIATION... STORMS ARE STARTING TO FIRE UP ACROSS THE NORTHERN AND WESTERN TIER. THIS AREA WILL REMAIN THE FOCUS THROUGH THE EVENING. THE BEST CHANCE FOR VCTS OR TS PREVAILING WOULD BE AT THE GUP AND FMN TERMINAL SITES. GUSTS BETWEEN 30 TO 40 KT WILL ALSO AFFECT SOME OF THE TERMINAL SITES THROUGH THE REMAINDER OF THE AFTERNOON INTO THE EVENING. ANOTHER ROUND OF GUSTY WINDS WILL BE FOCUSED ACROSS THE EASTERN PLAINS ON THURSDAY. MTN TOPS OBSCD WILL OCCUR TONIGHT ACROSS THE WESTERN AND NORTHERN MOUNTAINS AS MOISTURE FLOWS IN. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 50 && .FIRE WEATHER... VERY FEW CHANGES MADE TO THE GRIDDED FORECAST. DID NUDGE WINDS UP A BIT FOR THE NEXT FEW DAYS. MAINLY ACROSS THE EASTERN PLAINS... ESPECIALLY FAR EAST THURSDAY AFTERNOON AND THE WESTERN AND SOUTHERN HALF OF THE FORECAST AREA ON FRIDAY. THE CLOSED LOW HAS NUDGED CLOSER TO THE STATE TODAY. IN RESPONSE...THE UPPER LEVEL WINDS HAVE INCREASED AND THIS HAS TRANSLATED TO THE SURFACE ACROSS MOST OF THE FORECAST AREA. GUSTY SOUTHERLY WINDS WILL CONTINUE THROUGH THE REST OF TODAY INTO THE EVENING HOURS BEFORE DECLINING SOME OVERNIGHT. A COLD FRONTAL BOUNDARY IS STILL DEPICTED TO CROSS OVER THE STATE LATER TONIGHT. MAINLY BETWEEN MIDNIGHT AND 9 AM FROM WEST TO EAST. THIS FRONTAL PUSH WILL CREATE A DISTINCT WIND DIRECTION SHIFT FROM SOUTH SOUTHWEST TO WESTERLY. THE BEST CHANCE FOR WETTING PRECIPITATION TONIGHT WILL BE FOUND ACROSS THE NORTHWEST HALF OF THE STATE... PRIMARILY NORTHWEST THIRD. MEASURABLE PRECIPITATION WILL BE POSSIBLE ACROSS THE WESTERN MOUNTAINS. HUMIDITY RECOVERIES TONIGHT WILL REMAIN GOOD TO EXCELLENT MOST AREAS. THE LARGE CLOSED LOW SYSTEM WILL MOVE CLOSER TO THE STATE ON THURSDAY AND ACTUALLY COVER THE WESTERN HALF. AS THE SYSTEM MOVES EASTWARD...SO WILL THE STRONG WINDS ASSOCIATED OUT AHEAD OF IT. THUS...LOOK FOR ANOTHER ROUND OF STRONG WINDS TO AFFECT THE EASTERN HALF OF THE FORECAST AREA...FAVORING THE EASTERN PLAINS. A MUCH LIGHTER WIND FLOW WILL BE OBSERVED ACROSS THE WESTERN HALF AS THERE WILL BE VARIABLE CLOUD COVER AND LESSENING FREE AIR WINDS. THE MODELS ARE NOT DEPICTING ANY ONE AREA THAT IS FAVORED FOR WETTING PRECIPITATION ALTHOUGH EXPECT A INTERMITTENT SHOWERY DAY ACROSS THE WESTERN AND NORTHERN MOUNTAINS AS COOLER AIR FILTERS IN FROM THE WEST. TEMPERATURES WILL BE BELOW NORMAL THE EASTERN THREE QUARTERS OF THE STATE. AS A RESULT...MINIMUM HUMIDITY VALUES WILL GENERALLY REMAIN ABOVE 20 PCT WITH THE LOWEST READINGS ACROSS THE EASTERN PLAINS. THE UPPER LOW WILL GRADUALLY MOVE OVER THE STATE THURSDAY NIGHT INTO FRIDAY. HUMIDITY RECOVERIES WILL REMAIN FAIR TO GOOD FRIDAY MORNING. THE WIND FLOW WILL TURN MORE NORTHWESTERLY ON THE BACKSIDE OF THE UPPER LOW. EXPECT SOME GUSTINESS FAVORING THE WESTERN AND SOUTHERN HALF OF THE FORECAST AREA. THE WEATHER MODELS ARE DEPICTING A LITTLE STRONGER WIND FLOW FOR FRIDAY SO WENT AHEAD AND INCREASED WIND SPEEDS FRIDAY AFTERNOON. BELOW NORMAL TEMPERATURES WILL OCCUR STATE WIDE SO HUMIDITY VALUES WILL REMAIN ABOVE 15 PCT. WETTING PRECIPITATION WILL BE POSSIBLE ACROSS NORTHERN PORTIONS OF THE STATE. BOTH THE ECMWF AND GFS ARE DEPICTING A DRIER SCENARIO FOR SATURDAY AS NORTH/NORTHWEST BREEZES REMAIN. TEMPERATURES WOULD REMAIN BELOW NORMAL WITH MINIMUM HUMIDITY VALUES REMAINING ABOVE 15 PCT. A DRIER NORTHWEST FLOW IS DEPICTED BY THE MODELS FOR SUNDAY AND MONDAY AND WINDS SHOULD BE LESS OVERALL. THE MODELS ARE STARTING TO COME MORE IN LINE WITH ANOTHER SIGNIFICANT PACIFIC SYSTEM PUNCHING INTO THE WESTERN US THE LATTER HALF OF NEXT WEEK. AHEAD OF THIS SYSTEM WOULD BE WARMING/DRYING AND INCREASED SOUTHWESTERLY WINDS. BOTH MODELS ARE DEPICTING A VERY LARGE CLOSED LOW SO ANYTHING CAN HAPPEN AT THIS TIME AND THIS TREND WILL BE WATCHED. 50 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 38 55 30 57 / 50 10 10 10 DULCE........................... 37 51 27 53 / 60 20 20 20 CUBA............................ 34 53 26 49 / 50 20 20 20 GALLUP.......................... 30 51 26 52 / 50 10 20 20 EL MORRO........................ 31 50 26 48 / 60 20 30 20 GRANTS.......................... 33 54 29 51 / 40 10 20 10 QUEMADO......................... 32 52 26 51 / 50 20 30 20 GLENWOOD........................ 35 61 32 57 / 40 20 20 30 CHAMA........................... 32 47 23 47 / 70 30 20 20 LOS ALAMOS...................... 37 55 27 51 / 40 10 20 10 PECOS........................... 38 54 28 52 / 30 20 20 10 CERRO/QUESTA.................... 37 54 23 50 / 40 20 20 20 RED RIVER....................... 30 44 22 41 / 50 20 20 20 ANGEL FIRE...................... 27 50 21 44 / 40 20 20 20 TAOS............................ 38 56 28 52 / 40 10 20 20 ESPANOLA........................ 40 61 33 59 / 30 10 20 10 SANTA FE........................ 39 56 29 53 / 40 10 20 10 SANTA FE AIRPORT................ 40 59 31 54 / 40 10 20 10 ALBUQUERQUE FOOTHILLS........... 45 61 36 56 / 30 10 20 10 ALBUQUERQUE HEIGHTS............. 46 62 38 57 / 30 10 20 10 ALBUQUERQUE VALLEY.............. 42 63 34 59 / 30 10 20 10 ALBUQUERQUE WEST MESA........... 45 62 36 58 / 30 10 20 10 LOS LUNAS....................... 43 64 38 61 / 20 10 20 10 RIO RANCHO...................... 45 62 36 58 / 30 10 20 10 SOCORRO......................... 47 69 38 61 / 20 10 10 10 SANDIA PARK/CEDAR CREST......... 38 53 26 51 / 30 10 20 10 MORIARTY/ESTANCIA............... 36 60 33 55 / 20 10 10 10 CLINES CORNERS.................. 38 56 30 49 / 20 10 10 10 GRAN QUIVIRA.................... 41 58 35 54 / 10 10 10 10 CARRIZOZO....................... 47 64 37 58 / 10 10 10 10 RUIDOSO......................... 42 55 36 46 / 10 20 20 20 CAPULIN......................... 41 62 31 54 / 30 20 20 10 RATON........................... 40 66 31 58 / 30 10 20 10 LAS VEGAS....................... 40 57 31 54 / 20 10 10 10 CLAYTON......................... 48 71 37 64 / 30 10 20 5 ROY............................. 47 64 35 58 / 10 10 10 10 CONCHAS......................... 52 73 39 67 / 10 10 10 5 SANTA ROSA...................... 51 70 39 65 / 10 10 10 5 TUCUMCARI....................... 52 74 39 68 / 20 10 10 5 CLOVIS.......................... 51 70 40 64 / 20 10 20 5 PORTALES........................ 52 72 39 67 / 20 10 20 5 FORT SUMNER..................... 52 72 40 67 / 10 5 10 5 ROSWELL......................... 54 74 41 68 / 5 10 10 5 PICACHO......................... 50 69 39 62 / 5 10 10 10 ELK............................. 46 66 38 57 / 10 10 10 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES... NMZ501-502-505-506-508. && 40/50
Hazardous weather outlook, Apr 21, 2:57 PM MDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 257 PM MDT WED APR 21 2010 NMZ501>540-221200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 257 PM MDT WED APR 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE EASTERN PLAINS EAST OF A LINE FROM EASTERN COLFAX COUNTY TO WESTERN ROOSEVELT COUNTY OVER TO THE TEXAS STATE LINE. LARGE HAIL...WIND GUSTS TO 60 MPH AND EVEN AN ISOLATED TORNADO WILL BE POSSIBLE WITH THE THUNDERSTORMS. THE THREAT WILL LESSEN AS THE EVENING PROGRESSES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FROM 3 PM TO 9 PM MDT DUE TO SEVERE THUNDERSTORM POTENTIAL ACROSS PORTIONS OF THE EASTERN PLAINS. 50
In the hours before
Special weather statement, Apr 21, 3:03 PM MDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
303 PM MDT WED APR 21 2010
NMZ530-212130-
UNION COUNTY-
303 PM MDT WED APR 21 2010
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UNION COUNTY THROUGH
330 PM MDT...
AT 300 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES WEST OF KENTON...OR ABOUT 27 MILES NORTH
OF CLAYTON...MOVING EAST AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM.
AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF
NORTHEASTERN UNION COUNTY.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR NORTHEASTERN NEW MEXICO.
&&
LAT...LON 3689 10300 3688 10299 3678 10299 3677 10300
3673 10330 3691 10334 3699 10300
TIME...MOT...LOC 2103Z 257DEG 36KT 3685 10318Special weather statement, Apr 21, 3:29 PM MDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
329 PM MDT WED APR 21 2010
NMZ530-212200-
UNION COUNTY-
329 PM MDT WED APR 21 2010
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UNION COUNTY THROUGH
400 PM MDT...
AT 326 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES WEST OF KENTON...OR ABOUT 27 MILES NORTH
OF CLAYTON...MOVING EAST AROUND 20 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF
NORTHEASTERN UNION COUNTY.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR NORTHEASTERN NEW MEXICO.
&&
LAT...LON 3689 10300 3688 10299 3675 10299 3675 10357
3693 10357 3696 10300
TIME...MOT...LOC 2129Z 268DEG 20KT 3685 10318Special weather statement, Apr 21, 3:58 PM MDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
358 PM MDT WED APR 21 2010
NMZ530-212245-
UNION COUNTY-
358 PM MDT WED APR 21 2010
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UNION COUNTY THROUGH
445 PM MDT...
AT 353 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 21 MILES NORTHWEST OF SENECA...OR ABOUT 28 MILES
EAST OF DES MOINES...MOVING EAST AT 15 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF
NORTHEASTERN UNION COUNTY.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR NORTHEASTERN NEW MEXICO.
&&
LAT...LON 3689 10300 3688 10299 3676 10299 3676 10300
3677 10351 3698 10353 3700 10300 3699 10299
TIME...MOT...LOC 2157Z 263DEG 15KT 3687 10332Special weather statement, Apr 21, 5:06 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
506 PM MDT WED APR 21 2010
NMZ528-529-531-532-212345-
EASTERN SAN MIGUEL COUNTY-FAR NORTHEAST HIGHLANDS-HARDING
COUNTY-NORTHEAST HIGHLANDS-
506 PM MDT WED APR 21 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORA...NORTHERN SAN
MIGUEL AND WESTERN HARDING COUNTIES THROUGH 545 PM MDT...
AT 502 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES SOUTHWEST OF ROY...OR ABOUT 23 MILES
SOUTHEAST OF WAGON MOUND...MOVING NORTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
AREAS AFFECTED BY THIS STORM INCLUDE...ROY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR NORTHEASTERN NEW MEXICO.
&&
LAT...LON 3604 10432 3596 10404 3581 10415 3569 10434
3579 10452
TIME...MOT...LOC 2306Z 215DEG 19KT 3582 10436Special weather statement, Apr 21, 5:45 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 545 PM MDT WED APR 21 2010 NMZ531-220015- HARDING COUNTY- 545 PM MDT WED APR 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARDING COUNTY THROUGH 615 PM MDT... AT 540 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ROY...OR ABOUT 17 MILES NORTHWEST OF MOSQUERO...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...CHICOSA LAKE STATE PARK. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING FOR NORTHEASTERN NEW MEXICO. && LAT...LON 3621 10407 3606 10385 3583 10414 3595 10433 TIME...MOT...LOC 2345Z 223DEG 18KT 3596 10417
Local storm report, Apr 21, 5:48 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
548 PM MDT WED APR 21 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0546 PM HAIL ROY 35.94N 104.20W
04/21/2010 M0.88 INCH HARDING NM TRAINED SPOTTER
NICKEL SIZE HAIL
&&
EVENT NUMBER ABQ1001825
MTThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 4:51 AM MDT | Wind Advisory | ABQ | 15 hr | |
| Apr 21, 2:09 PM MDT | Special Weather Statement | ABQ | Union | 51 min |
| Apr 21, 3:03 PM MDT | Special Weather Statement | ABQ | Union | 27 min |
| Apr 21, 3:24 PM MDT | Areal Flood Advisory | ABQ | Union | 111 min |
| Apr 21, 3:29 PM MDT | Special Weather Statement | ABQ | Union | 31 min |
| Apr 21, 3:58 PM MDT | Special Weather Statement | ABQ | Union | 47 min |
| Apr 21, 4:38 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 52 min |
| Apr 21, 5:06 PM MDT | Special Weather Statement | ABQ | Harding | 39 min |
| Apr 21, 5:27 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 34 min |
| Apr 21, 5:41 PM MDT | Areal Flood Advisory | ABQ | Union | 2 hr |
| Apr 21, 5:45 PM MDT | Special Weather Statement | ABQ | Harding | 30 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.